# SDR REXA04044

- Difficulty date: December 13, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Engine: Pwa PW305
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Te Flaps
- Part time: 8,575 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  SYSTEM RESET, PLACED FLAP ON 72 HOUR WATCH IAW AD 98-20-01.
